# SDR ASAA2023030342178

- Difficulty date: March 3, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N975AK
- Make and model: Boeing 737-9
- Aircraft serial: 64960
- Aircraft time: 3,231 hours, 953 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 632160682
- Part serial: 1045
- Condition: Failed
- Location: Right Wing
- Part time: 3,251 hours, 960 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WING ANTI-ICE= R VALVE= ILLUMINATED WITH SWITCH ON- EXTINGUISHED WITH SWITCH OFF. VALVE FAILED TO OPEN. GROUNDED - YES. REMOVED AND REPLACED RH WING THERMAL ANTI-ICE VALVE REF B737-9 AMM 30-11-11.
